Advanced

Robustness of preferential attachment under deletion of edges

Vallier, Thomas LU (2007) In Stochastic Models 23(2). p.265-276
Abstract
The effect of deletion of old edges in the preferential attachment model introduced by Barabasi and Alberti([1]) is studied. We consider a model where every edge is deleted after a time Delta. The resulting graph has only Delta edges and with a high probability (1 + c)Delta nodes for some positive c. However its structure don't resemble the structure of the former model even for large Delta. In particular, we prove that the expected degrees of the resulting graph are uniformly bounded by a constant that does not depend on Delta. We discuss applications of our model for the evolution of networks where competition occurs.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
preferential attachment, random graphs
in
Stochastic Models
volume
23
issue
2
pages
265 - 276
publisher
Taylor & Francis
external identifiers
  • wos:000246579300005
  • scopus:34247603628
ISSN
1532-6349
DOI
10.1080/15326340701300795
language
English
LU publication?
yes
id
2152c400-71d7-4370-9ba2-83edf569a6ce (old id 658034)
date added to LUP
2007-12-19 11:38:15
date last changed
2017-01-01 06:46:47
@article{2152c400-71d7-4370-9ba2-83edf569a6ce,
  abstract     = {The effect of deletion of old edges in the preferential attachment model introduced by Barabasi and Alberti([1]) is studied. We consider a model where every edge is deleted after a time Delta. The resulting graph has only Delta edges and with a high probability (1 + c)Delta nodes for some positive c. However its structure don't resemble the structure of the former model even for large Delta. In particular, we prove that the expected degrees of the resulting graph are uniformly bounded by a constant that does not depend on Delta. We discuss applications of our model for the evolution of networks where competition occurs.},
  author       = {Vallier, Thomas},
  issn         = {1532-6349},
  keyword      = {preferential attachment,random graphs},
  language     = {eng},
  number       = {2},
  pages        = {265--276},
  publisher    = {Taylor & Francis},
  series       = {Stochastic Models},
  title        = {Robustness of preferential attachment under deletion of edges},
  url          = {http://dx.doi.org/10.1080/15326340701300795},
  volume       = {23},
  year         = {2007},
}